# SDR IPXA2020112762830

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 87,945 hours, 18,210 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228757105
- Part serial: 100473
- Condition: Failed
- Location: Fcc
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA ATB AC WAS OUT OF SERVICE.  NO EMERGENCY DECLARED.  NO EMERGENCY EQUIPMENT USED.  LOSS OF RIGHT AUTO PILOT "ALL" F/O FLIGHT DIRECTORS LOSS/INTERMITTENT-AIR TURNBACK.  C/O T/S, IAW FIM 22-03-00-815-801 FOUND LT FCC FAIL.  NOT POSSIBLE TO INTERROGATE LT FCC.  ALSO AFFECTING X-TALK TO RT FCC.  R & R LT FCC, IAW AMM 22-11-01/401.  IPC REF 22-11-01-01 ITEM 008L.
